# SDR DALA2023040502634

- Difficulty date: April 1, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 74,967 hours, 29,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 DOOR 1L WOULD NOT ARM PROPERLY, CORRECTIVE ACTION: PERFORMED 1L SYSTEM TEST OF ARM/DISARM SYSTEM TEST GOOD. 1L DOOR ARMS/DISARMS CORRECTLY PER B757 AMM 52-11 (9352510)
